# SDR QMLA2025090820093

- Difficulty date: September 3, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N693AM
- Make and model: Bell 407
- Aircraft serial: 54625
- Aircraft time: 4,562 hours, 12,607 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower Motor
- Part number: EC6106004
- Condition: Failed
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, E
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE FLIGHT, DEBRIS BLEW INTO MY FACE FROM THE PILOT SIDE, AC VENT. SIMULTANEOUSLY A VIBRATION OR RATTLING EMANATING FROM THE FRONT INSTRUMENT SHROUD STARTED AND BEGAN INCREASING IN INTENSITY, AND I DETECTED THE SMELL OF BURNING RUBBER. I TURNED OFF THE AC AND RETURNED TO BASE. THIS AIRCRAFT HAS BEEN RETURNED TO REVENUE SERVICE, REF # MEC-014713.  REPAIRED RH EVAPORATOR BLOWER MOTOR FAN, REPLACED LH FORWARD BLOWER MOTOR.
